Temporary relief of minor aches and pains associated with headache, muscular aches, minor arthritis pain, back pain, common cold, toothache or menstrual cramps. Coated, easy to swallow tablets are packed in a perforated dispenser box. Contains acetaminophen and aspirin.
Contains 50 packets of 2 tablets in tamper evident, individual dose packets
Contains: Acetaminophen, aspirin
Extra-strength pain reliever
For use with: First aid stations/kits, individual use
We want you to love it. If you don't, you may return your purchase
within 30 days of delivery. All you need to do is visit our Self-Service
for instructions. Return credits are issued within 24 hours once
the item is received and inspected. Please note that shipping charges
The cost of return shipping will be deducted from your refund.
This item features: Has proven to be effective
for severe headaches, and aches and pains associated with fever and arthritis. features: Active Compound: Aspirin 250mg, Acetaminophen 250mg, Caffeine 65mg. features: Quantity: 250 per box. features: Price is for 1 BX. ...